×

zbMATH — the first resource for mathematics

A class of statistical and \(\sigma \)-conservative matrices. (English) Zbl 1081.40003
Summary: In E. Kolk [Proc. Est. Acad. Sci., Phys. Math. 45, 187-192 (1996; Zbl 0865.40001)] and P. Schaefer [Proc. Am. Math. Soc. 36, 104-110 (1972; Zbl 0255.40003)], statistical-conservative and \(\sigma \)-conservative matrices were characterized. In this note we have determined a class of statistical and \(\sigma \)-conservative matrices studying some inequalities which are analogous to Knopp’s core theorem.

MSC:
40C05 Matrix methods for summability
40J05 Summability in abstract structures
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] H. Coskun, C. Cakan and Mursaleen: On the statistical and {\(\sigma\)}-cores. Studia Math. 153 (2003), 29–35. · Zbl 1006.40006
[2] G. Das: Sublinear functionals and a class of conservative matrices. Bull. Inst. Math. Acad. Sinica 15 (1987), 89–106. · Zbl 0632.46008
[3] J. A. Fridy and C. Orhan: Statistical limit superior and limit inferior. Proc. Amer. Math. Soc. 125 (1997), 3625–3631. · Zbl 0883.40003
[4] J. Li and J. A. Fridy: Matrix transformations of statistical cores of complex sequences. Analysis 20 (2000), 15–34. · Zbl 0949.40008
[5] E. Kolk: Matrix maps into the space of statistically convergent bounded sequences. Proc. Estonian Acad. Sci. Phys. Math. 45 (1996), 187–192. · Zbl 0865.40001
[6] I. J. Maddox: Elements of Functional Analysis. Cambridge University Press, Cambridge, 1970. · Zbl 0193.08601
[7] S. L. Mishra, B. Satapathy and N. Rath: Invariant means and {\(\sigma\)}-core. J. Indian Math. Soc. 60 (1984), 151–158. · Zbl 0882.40004
[8] Mursaleen: On some new invariant matrix methods of summability. Quart. J. Math. Oxford Ser. 2 34 (1983), 77–86. · Zbl 0539.40006
[9] R. Raimi: Invariant means and invariant matrix methods of summability. Duke Math. J. 30 (1963), 81–94. · Zbl 0125.03201
[10] P. Schaefer: Infinite matrices and invariant means. Proc. Amer. Math. Soc. 36 (1972), 104–110. · Zbl 0255.40003
[11] S. Simons: Banach limits, infinite matrices and sublinear functionals. J. Math. Anal. Appl. 26 (1969), 640–655. · Zbl 0176.46001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.